# SDR FDEA201405110984

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 13,562 hours, 1,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771123
- Part serial: 2736
- Condition: Deployed
- Location: L1 Door
- Part time: 13,678 hours, 1,962 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SLIDE DEPLOYED.  REMOVED L1 DOOR MOUNTED SCAPE SYS IAW MM 25-66-00-2.  RESTORED DOOR MOUNTED ESCAPE SLIDE SYS AFTER  SLIDE DEPLOYMENT.  2 SLIDE SAFETY PINS, BOTTLE & GIRT REMOVED IAW AMM 25-66-00-2.
